# SDR AALA201803219009

- Difficulty date: March 17, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 49,826 hours, 28,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY BATTERY AFT LEFT FAULTED DURING EMERGENCY LIGHT TEST.  MAINTENANCE REPLACED THE BATTERY PACK IAW AMM 33-51-38, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
